Properties of the LWR model with time delay


Göttlich, Simone ; Iacomini, Elisa ; Jung, Thomas



DOI: https://doi.org/10.3934/nhm.2020032
URL: https://www.aimsciences.org/article/doi/10.3934/nh...
Additional URL: https://arxiv.org/abs/2003.12090
Document Type: Article
Year of publication: 2021
The title of a journal, publication series: Networks and Heterogeneous Media : NHM
Volume: 16
Issue number: 1
Page range: 31-47
Place of publication: Springfield, MO
Publishing house: AIMS
ISSN: 1556-1801 , 1556-181X
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

BASE: Göttlich, Simone ; Iacomini, Elisa ; Jung, Thomas

Google Scholar: Göttlich, Simone ; Iacomini, Elisa ; Jung, Thomas

ORCID: Göttlich, Simone ORCID: 0000-0002-8512-4525 ; Iacomini, Elisa ; Jung, Thomas

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item